wondering what kind of effect i will have with that increase
I am taking diltiazem hci 250 mg extended now taking I was increase with taztia 360 mg is this ok?
Added 22 May 2013:
the reason for my question is i have been on 250 mg for years and did not have a problem till now with pounding heart beats in the very early morning hours they think it might be anxiety but said to take the 360 to see if this helps but concerned it might make my heart beat to slow
Sounds like you're going thru the same thing I am. Trying to get your bp down. It is quite common for someone to take more then one bp med. Hopefully your bp will come down. Keep a bp diary and take your bp at least daily. I'm taking nadolol and Amlodipine. I'm off to the cardiologist now.
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 1 answer
Posted 6 Feb 2010 • 1 answer
Posted 16 Feb 2010 • 1 answer
Posted 22 Feb 2016 • 0 answers
Posted 8 Sep 2016 • 0 answers